# SDR DALA2025121109056

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-213
- Aircraft serial: 7845
- Aircraft time: 26,299 hours, 11,612 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Stuck
- Location: Flap/Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO THE FLAP/SLAT CONTROL UNIT HANDLE STUCK AT POSITION 2. FOUND HANDLE TRIGGER SECURING PIN BROKEN. CORRECTIVE ACTION: REPLACED FLAP/SLAT COMMAND SENSE UNIT. (LP 7796736)
